# SDR 95ZZZX2441

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55777
- Make and model: Piper PA-34-200
- Aircraft serial: 347350244
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6704204
- Condition: Loose
- Location: L Mlg Aft Attach
- Part time: 3,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION, FOUND LEFT MAIN GEAR FWD AND AFT ATTACH BRACKETS LOOSE IN WING.  PIPER SB 956 HAD BEEN PREVIOUSLY COMPLIED WITH AND PART STILL CAME LOOSE.  THE LOOSENESS OF THE BOLTS CAUSE ELONGATED HOLES RESULTING IN A COMPLICATED AND EXPENSIVE REPAIR.  SUBMITTER SUGGESTS PIPER RECONDITION DESIGN OF THESE BRACKETS TO ADD MORE BOLTS.
